# SDR SWIA202054903

- Difficulty date: November 16, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N787SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10288
- Aircraft time: 30,362 hours, 18,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670316383
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME AT FS 319.7 STGR 18L-21L.  C-CHECK RO 12/28/2020.  BLENDED FRAME AND REMOVED CORROSION, REF CRJ 700 SRM.  FRAME IS OUT OF LIMITS.  INSTALLED NEW 319 FRAME SECTION BETWEEN STRG 18L & STRG 21L PN: SH670-31891-3, IAW DWG CRJ700 SRM.  PRESSURE CHECKS GOOD.
